# SDR SWAA2022030440063

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 59,854 hours, 35,315 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B #1 AND #2 FASTENER HOLES ENLARGED. SCREWS PULLING THROUGH PANEL. / REMOVED AND REPLACED WING TO BODY PNL 19313. AMM 53-51-21
